# SDR UIEA2011121500717

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,420 hours, 20,582 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 12462906
- Condition: Arced
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT WINDOW ARCING.  R & R WINDOW HEAT CONTROL WITH REPAIRED UNIT IAW AMM 30-41-01, OPS CHECKED GOOD.
